Quantum effects in the resistivity of percolation metal networks

M. E. Gershenson, P. M. Echternach, H. M. Bozler, A. L. Bogdanov, B. Nilsson

Research output: Contribution to journalArticle

10 Scopus citations

Abstract

We have studied the quantum corrections to the resistance of two-dimensional (2D) percolation networks of quasi-one-dimensional (1D) wires in which the ratio between the percolation correlation length ξ and the quantum lengths , LT could be controllably changed over a wide range. We have shown that the percolation networks behave like homogeneous 2D conductors with respect to the quantum corrections if ξ<LT. Close to the percolation threshold (ξLT) a crossover to 1D quantum corrections is observed.

Original languageEnglish (US)
Pages (from-to)446-449
Number of pages4
JournalPhysical review letters
Volume74
Issue number3
DOIs
StatePublished - Jan 1 1995
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Quantum effects in the resistivity of percolation metal networks'. Together they form a unique fingerprint.

  • Cite this